CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
A theoretic study of a distance-based regression model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 5, 页码: 979-998
Authors:  Li, Jialu;  Zhang, Wei;  Zhang, Sanguo;  Li, Qizhai
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
distance-based regression  Euclidean  pseudo F test statistic  Mahalanobis  
atheoreticstudyofadistancebasedregressionmodel 期刊论文
中国科学数学英文版, 2019, 卷号: 000, 期号: 005, 页码: 979
Authors:  Jialu Li;  Wei Zhang;  Sanguo Zhang;  Qizhai Li
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
New perturbation bounds for the spectrum of a normal matrix 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 455, 期号: 1-2, 页码: 1937-1955
Authors:  Xu, Xuefeng;  Zhang, Chen-Song
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Spectrum  Perturbation  Hermitian matrix  Normal matrix  Departure from normality  
Testing Association between Mixed Type Outcomes and Covariates Jointly by the Use of a Latent Variable 期刊论文
SCIENTIFIC REPORTS, 2017, 卷号: 7, 期号: 8006, 页码: 10
Authors:  Zhu, Jiayan;  Zhang, Wei;  Li, Qizhai;  Li, Zhengbang;  Zhu, Jiayan;  Zhang, Wei;  Li, Qizhai;  Li, Zhengbang
View  |  Adobe PDF(2766Kb)  |  Favorite  |  View/Download:14/3  |  Submit date:2018/07/30
L-p-NORM REGULARIZATION ALGORITHMS FOR OPTIMIZATION OVER PERMUTATION MATRICES 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2016, 卷号: 26, 期号: 4, 页码: 2284-2313
Authors:  Jiang, Bo;  Liu, Ya-Feng;  Wen, Zaiwen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
permutation matrix  doubly stochastic matrix  quadratic assignment problem  Lp regularization  cutting plane  negative proximal p oint  Barzilai-Borwein method